withdrawals were hell... all symptoms are mostly gone, but for some reason my body is soooo weak... Walking is hard, even gettin up... My question is if im completely detoxed why do i feel this way? Does any1 one know?
Well i believe its because your ARENT totally detoxed, especially mentally. It took you 3 years to build your habbit, its going to take a long time to get rid of it. The physical weakness will eventually go away, but it will take longer than 8 days. The mental addiction/ withdraw is something youre going to be facing for a long time. You are going to learn how to think differently now that you arent on the drug, your mental processes will be different. Its something thats going to take time, but its well worth it.
Keep us posted on your condition ok :)
It takes longer than that to get alcohol out of your body much less this drug which you have been taking for 3 years. Chin up - you may be thru the worst physical part but you should realize that you aren't really through yet. The weak part is different for everyone. I have heard of patients being weak for up to 3 weeks but the mental part is what you should be aware of. I couldn't get a straight thought for a month after being through with that drug. You may need a support group like NA so think about it and there are people here to talk to.Good luck,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2010 • 1 answer
Posted 26 Jul 2010 • 2 answers
I'm On Day 7 Taking 1/8th mg.Lorazapam In Taper.On Day 5,@2-4am I get fast heartbeat.Is This normal?
Posted 23 Mar 2013 • 2 answers
I am taking Lutera for the first time, and I am starting on 8th day (7 days and 5 hours to be exact)
Posted 25 Feb 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers